# SDR C1HA200193005

- Difficulty date: May 6, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 12007
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2, L2, AND AFT ENTRY EMERGENCY EXIT SIGNS INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY, OPS CHECKS GOOD.
